# SDR SWAA2015110945859

- Difficulty date: October 26, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A55024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX BRACKET ANGLE CRACKED AT BS 727B, RBL 24.7.  R & R ANGLE IAW SRM.
